MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA CAPIOX FX15; OXYGENATOR, CARDIOPULMONARY BYPASS

TERUMO CORPORATION, ASHITAKA CAPIOX FX15; OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number CX*FX15RW40
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A1: patient identifier: no patient involvement.A2: age & date of birth: no patient involvement.A3: patient sex: no patient involvement.A4: weight: no patient involvement.A5: ethnicity: no patient involvement.A6: race: no patient involvement.D6a: implanted date: device was not implanted.D6b: explanted date: device was not explanted.E1: initial reporter name: unknown.E1: phone number: unknown.G4: 510(k) no.: k130520.The actual device was not returned; therefore, an evaluation of the actual device was unable to be conducted.Confirmation of the provided image: it was observed that the packaging material was damaged from the inside toward the outside in the direction of the top surface of the reservoir.The manufacturing record and the shipping inspection record of the actual device: no anomaly was found.Past complaint file of the involved product code and lot: no other similar complaint was received.Based on the investigation results, no anomaly was found in the manufacturing records.As one of the possibilities, it was considered that excessive load was applied before the product was opened, resulting in tearing at the part where the product was in contact with the sterile bag.However, it was not possible to clarify when the load was applied or the cause of the occurrence.Relevant instructions for use (ifu) reference: "do not use if the package or device is damaged (e.G.Cracked) or any of the port caps are off." terumo medical corporation (tmc) (importer) registration no.2243441 is submitting this report on behalf of ashitaka factory of terumo corporation (manufacturer) registration no.9681834.
 
Event or Problem Description
Terumo received the following reported information: the sterile packaging bag was damaged.The event occurred pre-treatment; therefore, no patient was involved or harmed.

Brand Name
CAPIOX FX15
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya-shi, shizuoka 418-0 015
JA  418-0015
Manufacturer (Section G)
TERUMO CORPORATION, ASHITAKA
reg. no. 9681834
150 maimaigi-cho
fujinomiya city, 418-0 015
JA   418-0015
Manufacturer Contact
stephanie handy
950 elkton blvd
elkton, MD 21921
9499890491
MDR Report Key25186239
Report Number9681834-2026-00098
Device Sequence Number16115381
Product Code DTZ
UDI-Device Identifier04987350701121
UDI-Public(01)04987350701121(17)281031(10)251119
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K071494
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCX*FX15RW40
Device Catalogue NumberCX*FX15RW40
Device Lot Number251119
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Initial Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown